# SDR DALA2024081508188

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Zone 500 Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3732, INITIAL INSPECTION: WEAR ON HOLES OF DEFLECTION CONTROL RIB OF INBOARD FIXED TRAILING EDGE WS 278.5 AT LH WING. CORRECTIVE ACTION: DEFLECTION CONTROL RIB OF INBOARD FIXED TRAILING EDGE WS 278.5 AT LH WING.WAS REPAIRED PER B737-800 SRM 57-51-02-2R PROCEDURE 4. REPAIR 4. (LP 0502757)
